×

Polynomial cubic splines with tension properties. (English) Zbl 1205.65048

Summary: In this paper we present a new class of spline functions with tension properties. These splines are composed by polynomial cubic pieces and therefore are conformal to the standard, NURBS based CAD/CAM systems.

MSC:

65D07 Numerical computation using splines
41A15 Spline approximation
PDF BibTeX XML Cite
Full Text: DOI Link

References:

[1] Costantini, P., Curve and surface construction using variable degree polynomial splines, Comput. aided geom. design, 17, 426-446, (2000) · Zbl 0938.68128
[2] Costantini, P.; Manni, C., Geometric construction of generalized cubic splines, Rend. mat., 26, 327-338, (2006) · Zbl 1131.65011
[3] Costantini, P.; Manni, C., A geometric approach for Hermite subdivision, Num. math., 115, 333-369, (2010) · Zbl 1198.65043
[4] Costantini, P.; Manni, C., Curve and surface construction using Hermite subdivision schemes, J. comput. appl. math., 233, 1660-1673, (2010) · Zbl 1181.65021
[5] Costantini, P.; Lyche, T.; Manni, C., On a class of weak Tchebycheff systems, Num. math., 101, 333-354, (2005) · Zbl 1085.41002
[6] Delbourgo, R., Shape preserving interpolation to convex data by rational functions with quadratic numerator and linear denominator, IMA J. numer. anal., 1, 123-136, (1989) · Zbl 0675.65004
[7] Delbourgo, R.; Gregory, J.A., Shape preserving piecewise rational interpolation, SIAM J. sci. stat. comput., 6, 967-976, (1985) · Zbl 0586.65006
[8] Goodman, T.N.T.; Mazure, M.L., Blossoming beyond extended Chebyshev spaces, J. approx. theory, 109, 48-81, (2001) · Zbl 0996.41005
[9] Hoschek, J.; Lasser, D., Fundamentals of computer aided geometric design, (1993), A.K. Peters, Ldt. Wellesley, Massachusetts · Zbl 0788.68002
[10] Kaklis, P.D.; Pandelis, D.G., Convexity preserving polynomial splines of non-uniform degree, IMA J. numer. anal., 10, 223-234, (1990) · Zbl 0699.65007
[11] Kaklis, P.D.; Sapidis, N.S., Convexity preserving interpolatory parametric splines of non-uniform polynomial degree, Comput. aided geom. design, 12, 1-26, (1995) · Zbl 0875.68831
[12] Koch, P.E.; Lyche, T., Interpolation with exponential B-splines in tension, Comput. suppl., 8, 173-190, (1993) · Zbl 0855.41004
[13] Merrien, J.-L., A family of Hermite interpolants by bisection algorithms, Num. alg., 2, 187-200, (1992) · Zbl 0754.65011
[14] ()
[15] Sablonnière, P., Bernstein-type bases and corner cutting algorithms for \(C^1\) Merrien’s curves, Adv. comp. math., 20, 229-246, (2004) · Zbl 1045.65009
[16] Schweikert, D.G., Interpolatory tension splines with automatic selection of tension factors, J. math. phys., 45, 312-327, (1966) · Zbl 0146.14102
[17] Späth, H., Exponential spline interpolation, Computing, 4, 225-233, (1969) · Zbl 0184.19803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.